MAUDE Adverse Event Report: DEPUY MITEK LLC US 1.1MM STERILE GUIDEWIRE; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US 1.1MM STERILE GUIDEWIRE; BONENAIL GUIDEWIRE
Model Number 214015
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that the 1.1mm sterile guidewire device was bent.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: upon visual inspection the device was returned in the original packaging with the carton box open, but bag remains sealed.It could be detected the packing box damaged with fold marks.Finally, the device was found bent inside it sealed bag.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.Based on the visual inspection results, this complaint can be confirmed.The possible root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure.A mishandling during unboxing or during procedure could cause the bent condition of the device.However, it cannot be conclusively affirmed.As per ifu, do not use an instrument for any other purpose other than its intended use; this may damage the instrument, inspect for damage prior to use.Replace a damaged, worn, or bent instrument.Do not attempt to sharpen, straighten, or repair.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
1.1MM STERILE GUIDEWIRE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key14659023
Report Number1221934-2022-01721
Device Sequence Number3625768
Product Code LXH
UDI-Device Identifier10886705023417
UDI-Public10886705023417
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number214015
Device Catalogue Number214015
Device Lot Number5L23247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer06/20/2022
07/21/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date06/21/2022
07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown